# SDR RRXA001532

- Difficulty date: January 21, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- Engine: Pwa JT3D3B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: DOUGLAS
- Condition: Damaged
- Location: Fs 1340
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINT VISIT, FOUND MISDRILLED HOLES IN THE UPPER CARGO COMPT. FS 1340 AND L21R TO L21L, DAMAGE EXCEEDED LIMITATIONS IAW SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW SRM 51-1-8.  PLUGGED HOLES, FABRICATED DOUBLERS FROM 7075-T6 AND INSTALLED IAW EO NR 99-236 WITH APPROVED 8110-3, DATED 12-06-99.
